Protein in My Urine?


8 posts in this topic

Went to my 3 month check-up have lost 52lbs, so feeling great. However, I have a large amount of Protein in my Urine, doctor did Blood Work and I am waiting to hear back from it. He said this was not typical, so I am kinda freaking out, Has anyone else had this happen? If so what was the outcome…….

Share this post


Link to post
Share on other sites

Went to my 3 month check-up have lost 52lbs, so feeling great. However, I have a large amount of Protein in my Urine, doctor did Blood Work and I am waiting to hear back from it. He said this was not typical, so I am kinda freaking out, Has anyone else had this happen? If so what was the outcome…….

<disclaimer> I am not a doctor nor do I play one on TV. </disclaimer>

http://en.wikipedia.org/wiki/Proteinuria

"Proteinuria can also be caused by certain biological agents, such as bevacizumab (Avastin) used in cancer treatment, or by excessive Fluid intake (drinking in excess of 4 litres of Water per day)."

Could this be the reason?

Share this post


Link to post
Share on other sites

It could be a lot of different things. I wouldn't consider the medical advice given here until you have had a chance to discuss it with your Dr.

Share this post


Link to post
Share on other sites

Goldygirl I have to agree with Johnlatte, the only medical advice I would take is that of my Physician. Your health and well being is too important, I am a RN I would never advise anyone on health related issues on this or any other forum.

Laura V likes this 1 Like this

Share this post


Link to post
Share on other sites

Sometimes losing large amounts of weight quickly can cause damage to the kidneys and subsequent loss of Protein in your urine. No it isn't normal but adding breadcrumbs likely won't help anything. Are you taking a lot of NSAIDs like ibuprofen and such? Excessive Protein intake can cause some 'spillage' into your ursine but prob not enough to concern your doctor. How much protein was in your urine?

Best of luck and whatever the cause I'm sure you're in good hands with your doctor!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.